# SDR USAA2013121100001

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 63,463 hours, 8,904 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 2L DOOR, 2L OVERHEAD, SEATS 3, 5, 6, 8, 19, 24 & 13.  FOUND CONNECTOR DISCONNECTED AT BATTERY PACK OVER 2L DOOR.  RECONNECTED CONNECTOR, OPERATIONS CHECKED NORMAL.
